# SDR NI6R201706110039

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 14,147 hours, 7,384 cycles
- Engine: Wright R3350*
- Engine time: 7,300 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Part number: 430358
- Condition: Failed
- Location: Engine
- Stage of operation: FF
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AFTER RETARDANT DROP, THE FLIGHT CREW NOTICED OIL STREAMING DOWN THE SIDE OF THE RH RADIAL ENGINE.  THE ENGINE WAS SHUT DOWN, AND AN IFE DECLARED.  AIRCRAFT RETURNED TO BASE AND PERFORMED AN UNEVENTFUL LANDING.  UPON INVESTIGATION, THE ROCKER ARM FOR NR 12 CYLINDER WAS FOUND TO HAVE FAILED AND PUNCTURED A HOLE THROUGH THE ROCKER COVER.
